# SDR SWAA2022021758389

- Difficulty date: June 11, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 48,571 hours, 28,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CRACK FWD CARGO FLOOR BIN B. / INSPECTED + FOUND TO BE APPROX 3' CRACK 5' FROM LEADING EDGE REPAIR WITH 4' X 8' SPEED PATCH IAW M/M 25-52-00 APPLIED CARGO LINER TAPE ON TOP OF SPEED PATCH.
